# SDR ASAA2019102931143

- Difficulty date: October 12, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 224.8-230.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR (114AR) LOWER SURROUND STRUCTURE IS CRACKED AND HAS SEPARATION. GROUNDED - YES. REPAIRED EXTERNAL POWER RECEPTICLE DOOR CUT OUT DOUBLER IAW 737-900ER SRM 53-10-15-2R REPAIR 4 FIG 204.
